A comparison between star products on regular orbits of compact Lie groups
NAGIOS: RODERIC FUNCIONANDO

A comparison between star products on regular orbits of compact Lie groups

DSpace Repository

A comparison between star products on regular orbits of compact Lie groups

Show simple item record

dc.contributor.author Fioresi, Rita
dc.contributor.author Lledó Barrena, María Antonia
dc.date.accessioned 2014-02-26T08:25:57Z
dc.date.available 2014-02-26T08:25:57Z
dc.date.issued 2002
dc.identifier.uri http://dx.doi.org/10.1088/0305-4470/35/27/310
dc.identifier.uri http://hdl.handle.net/10550/33324
dc.description.abstract In this paper an algebraic star product and differential one defined on a regular coadjoint orbit of a compact semisimple group are compared. It is proven that there is an injective algebra homomorphism between the algebra of polynomials with the algebraic star product and the algebra of differential functions with the differential star product structure.
dc.relation.ispartof Journal of Physics A-Mathematical and General, 2002, vol. 35, num. 27, p. 5687-5700
dc.rights.uri info:eu-repo/semantics/openAccess
dc.source Fioresi, Rita Lledó Barrena, María Antonia 2002 A comparison between star products on regular orbits of compact Lie groups Journal of Physics A-Mathematical and General 35 27 5687 5700
dc.subject Física
dc.title A comparison between star products on regular orbits of compact Lie groups
dc.type info:eu-repo/semantics/article
dc.date.updated 2014-02-26T08:25:57Z
dc.identifier.doi http://dx.doi.org/10.1088/0305-4470/35/27/310
dc.identifier.idgrec 093718

View       (176.9Kb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics